Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from haemorrhoids or piles. Using fibril to soften stools. Diet recommendations?

Hi XXXXXXXXX, Praise the Lord.I need a good diet as I am suffering from piles/hemmarhoids/ I need a strict diet what to avoid and what not to.and Right now I am using Fibril(High Fiber diet powder) for frequent bowel movements.At any cost my stool needs to be soft as of now there is no bleeding .Please give me correct diet.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question
Your suffering from piles and you want to know what sort of diet you should take.
The diet recommended for piles is fiber diet,that means you have to take all sort of vegetables.
You have to avoid meat,that too red mean,occasionally you can take whit meat and fish.
Take plenty of fresh fruits and continue with stool softener,
Hope I answered your question.
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor